MathSciNet Relay Station
MathSciNet bibliographic data
MR2737278 (2011j:42050) 42C05 (33D50 39A13 39A14)
Iliev, Plamen Bispectral commuting difference operators for multivariable Askey-Wilson polynomials. Trans. Amer. Math. Soc. 363 (2011), no. 3, 1577–1598.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement